Deriving unbiased risk estimators of multinormal mean and regression coefficient estimators using zonal polynomials

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Deriving unbiased risk estimators of multinormal mean and regression coefficient estimators using zonal polynomials

TitleDeriving unbiased risk estimators of multinormal mean and regression coefficient estimators using zonal polynomials
Publication TypeJournal Article
Year of Publication1978
AuthorsZidek, JV
JournalAnn. Statist.
Pagination769–782